# SDR SIMA982802

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Transformer
- Part number: 8SS00558800
- Condition: Failed
- Location: Seat 6cd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3625 - AIRCRAFT RETURNED TO DFW DUE TO ODOR OF SMOKE IN THE CABIN.  EMEGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED SHORTED OUT TRANSFORMER AT SEAT 6CD PSU PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
